Optical solitons in a new type of coupled nonlinear Schrödinger equations

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We consider a new type of integrable coupled nonlinear Schrodinger (CNLS) equations proposed by Park and Shin [1999, Phys. Rev. E, 59, 2372]. Using the Ablowitz-Kaup-Newell-Segur method, we construct the Lax pair for simultaneous propagation of four fields in the new type of CNLS equations. The explicit form of soliton solutions are derived using the Hirota bilinear method.

Original languageEnglish
Pages (from-to)1863-1867
Number of pages4
JournalJournal of Modern Optics
Volume48
Publication statusPublished - 2001

Keywords

  • INTEGRABILITY
  • FIBERS

Cite this